Follow
Mikhail Olshanetsky
Mikhail Olshanetsky
ИТЭФ
Verified email at itep.ru
Title
Cited by
Cited by
Year
Quantum integrable systems related to Lie algebras
MA Olshanetsky, AM Perelomov
Physics Reports 94 (6), 313-404, 1983
10711983
Classical integrable finite-dimensional systems related to Lie algebras
MA Olshanetsky, AM Perelomov
Physics Reports 71 (5), 313-400, 1981
7841981
Two-dimensional generalized Toda lattice
AV Mikhailov, MA Olshanetsky, AM Perelomov
Communications in Mathematical Physics 79 (4), 473-488, 1981
4371981
Ordinary differential equations and smooth dynamical systems
DV Anosov, SK Aranson, VI Arnold, IU Bronshtein, YS Il'yashenko, ...
Springer-Verlag New York, Inc., 1997
425*1997
Wess-Zumino-Witten model as a theory of free fields
A Gerasimov, A Morozov, M Olshanetsky, A Marshakov, S Shatashvili
International Journal of Modern Physics A 5 (13), 2495-2589, 1990
3011990
Completely integrable Hamiltonian systems connected with semisimple Lie algebras
MA Olshanetsky, AM Perelomov
Inventiones mathematicae 37 (2), 93-108, 1976
2891976
Quantum completely integrable systems connected with semi-simple Lie algebras
MA Olshanetsky, AM Perelomov
Letters in Mathematical Physics 2 (1), 7-13, 1977
1391977
Supersymmetric two-dimensional Toda lattice
MA Olshanetsky
Communications in Mathematical Physics 88 (1), 63-76, 1983
1341983
Explicit solutions of classical generalized Toda models
MA Olshanetsky, AM Perelomov
Inventiones mathematicae 54 (3), 261-269, 1979
1291979
Properties of the zeros of the classical polynomials and of the Bbessel functions
S Ahmed, M Bruschi, F Calogero, MA Olshanetsky, AM Perelomov
Il Nuovo Cimento B (1971-1996) 49 (2), 173-199, 1979
1041979
Completely integrable Hamiltonian systems connected with semisimple Lie algebras, Inventions Math. 37 (1976) 93–108; MA Olshanetsky, AM Perelomov, Classical integrable finite …
MA Olshanetsky
Phys. Rep. C 71, 314-400, 1981
1001981
Hitchin systems–symplectic Hecke correspondence and two-dimensional version
AM Levin, MA Olshanetsky, A Zotov
Communications in mathematical physics 236 (1), 93-133, 2003
982003
Hitchin systems–symplectic Hecke correspondence and two-dimensional version
AM Levin, MA Olshanetsky, A Zotov
Communications in mathematical physics 236 (1), 93-133, 2003
982003
Explicit solution of the Calogero model in the classical case and geodesic flows on symmetric spaces of zero curvature
MA Olshanetsky, AM Perelomov
Lettere al Nuovo Cimento (1971-1985) 16 (11), 333-339, 1976
981976
Description of a class of superstring compactifications related to semi-simple Lie algebras
DG Markushevich, MA Olshanetsky, AM Perelomov
Communications in Mathematical Physics 111 (2), 247-274, 1987
961987
Quantum systems related to root systems and radial parts of Laplace operators
MA Olshanetsky, AM Perelomov
arXiv preprint math-ph/0203031, 2002
662002
Hierarchies of isomonodromic deformations and Hitchin systems
AM Levin, MA Olshanetsky
arXiv preprint hep-th/9709207, 1997
581997
Magnetic collapse near zero points of the magnetic field
SV Bulanov, MA Olshanetsky
Physics Letters A 100 (1), 35-38, 1984
531984
Dynamical systems VII: integrable systems, nonholonomic dynamical systems
VI Arnolʹd, SP Novikov
Springer, 1994
511994
Gluino condensate in supersymmetric gluodynamics (ii)
AY Morozov, MA Olshanetsky, MA Shifman
Nuclear Physics B 304, 291-310, 1988
481988
The system can't perform the operation now. Try again later.
Articles 1–20